# SDR ASAA2025020655794

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 32,846 hours, 10,136 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S REPORT L2 DOOR IS DIFFICULT TO OPERATE. GROUNDED - YES. PERFORMED GVI OF DOOR AND SURROUND NO DEFECTS NOTED. COMPLETED AFT ENTRY DOOR SYSTEM TEST AMM 52-13-00-700-805 BOTH OPEN AND CLOSE TORQUES ARE WITHIN LIMITS AND THE DOOR OPERATES SMOOTH, HOLD OPEN LATCH WORKS WITH NO DEFECTS.
